# SDR 2000ZZZX655

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10127
- Make and model: Beech 65-A90
- Aircraft serial: LJ222
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 3352402351
- Condition: Damaged
- Location: Elevator Trim
- Part time: 1,452 hours
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED VIBRATION ON DESCENT.  INVESTIGATION FOUND BOLT AND BUSHING MISSING ON RIGHT ELEVATOR TRIM TAB HORN. FURTHER INSPECTION FOUND ELEVATOR ELECTRIC TRIM SERVO BOTTOM BEARING DROPPED DOWN OUT OF THE HOUSING ALLOWING DRUM AND SHAFT TO WOBBLE.  THE CABLE WAS TANGLED AROUND THE DRUM.  SUBMITTER STATED DO NOT KNOW WHAT OCCURRED FIRST, I.E., SERVO CAUSING FLUTTER DESTROYING TAB BOLT AND BUSHINGS OR VICE VERSA.  (X)
